Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 177-190
http://dx.doi.org/10.1155/S0161171291000170

Associated transforms for solution of nonlinear equations

1Department of Mathematics and Computer Science, University of Wisconsin, River Rills, WI 54022, USA
2Department of Mathematics and Computer Science, Winona State University, Winona, MN, USA

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joyati Debnath and Narayan C. Debnath, “Associated transforms for solution of nonlinear equations,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 177-190, 1991. doi:10.1155/S0161171291000170